# SDR SWAA2013111922553

- Difficulty date: November 13, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 36,797 hours, 24,619 cycles
- Engine: Rroyce BR700715C130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BRH20390
- Part serial: RGK20926
- Condition: Failed
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, SEVERAL COMPRESSOR STALLS ON DESCENT RAW CHECK LIST.  COMPRESSOR STALL ON FINAL APPROACH WITH THROTTLE AT IDLE RT ENGINE ONLY.  R & R NR 2 ENGINE IAW MT.
